Simple bounds for the generalised Marcum Q-function

Richard B. Paris

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


This paper proposes new bounds for the generalised Marcum Q-function Q_v(a; b) that involve the normalised incomplete gamma functions.

Numerical results are presented to illustrate the sharpness of the bounds and provide a comparison with existing bounds in the literature.
Original languageEnglish
Pages (from-to)1-9
Number of pages9
JournalInternational Journal of Applied Mathematics and Statistics
Issue number9
Publication statusPublished - 2013


  • Generalised Marcum Q-function
  • Bounds
  • Normalised incomplete gamma functions
  • Non-central Chi^2-distribution


Dive into the research topics of 'Simple bounds for the generalised Marcum Q-function'. Together they form a unique fingerprint.

Cite this